Previous |  Up |  Next


Title: A note on regularly asymptotic points (English)
Author: Jelínek, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 2
Year: 1996
Pages: 423-432
Category: math
Summary: A condition of Schmets and Valdivia for a boundary point of a domain in the complex plane to be regularly asymptotic is ameliorated. (English)
Keyword: asymptotic expansion of holomorphic function
Keyword: regularly asymptotic point
MSC: 30D10
MSC: 30D40
MSC: 30E15
idZBL: Zbl 0891.30023
idMR: MR1399018
Date available: 2009-01-08T18:25:02Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Ahlfors L.V.: Complex Analysis.New York, Toronto, London, McGraw-Hill Book Company, 1953, p.247. Zbl 0665.00005, MR 0054016
Reference: [2] Schmets J., Valdivia M.: On the existence of holomorphic functions having prescribed asymptotic expansions.Zeitschrift für Analysis und ihre Anwendungen 13.2 (1994), 307-327. Zbl 0816.46019, MR 1287154


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-2_23.pdf 207.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo